# SDR NACA2019082100120

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS294.5-303 S7L INTERCOSTAL CRACKED @ TWO LOCATIONS.  STA 294.5-303 STR 7L INTERCOSTAL REPLACED WITH NEW PARTS IAW SR# 4-4491026014. SEE FAA FORM 8100-9 ID 201906040114-0003 FOR APPROVAL.
